English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8255840      Online Users : 113
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41244


    Title: Abundance of mosaic patterns for CNN with spatially variant templates
    Authors: Hsu, Cheng-hsiung;楊定揮;Yang, Ting-hui
    Contributors: 淡江大學數學學系
    Keywords: Transition matrix;spatial entropy
    Date: 2002-06-01
    Issue Date: 2010-01-28 07:03:45 (UTC+8)
    Publisher: World Scientific Publishing
    Abstract: This work investigates the complexity of one-dimensional cellular neural network mosaic patterns with spatially variant templates on finite and infinite lattices. Various boundary conditions are considered for finite lattices and the exact number of mosaic patterns is computed precisely. The entropy of mosaic patterns with periodic templates can also be calculated for infinite lattices. Furthermore, we show the abundance of mosaic patterns with respect to template periods and, which differ greatly from cases with spatially invariant templates.
    Relation: International Journal of Bifurcations and Chaos 12(6), pp.1321-1332
    DOI: 10.1142/S0218127402005108
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown408View/Open
    index.html0KbHTML4View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback